Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 188, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 26, 2021, 10:44 AM CDT for Calhoun County, Ouachita County, Arkansas. It took effect at Mar 27, 2021, 1:00 PM CDT. It was in force for 20 days.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2021, 10:44 AM CDT (15:44 UTC)
- In effect from
- Mar 27, 2021, 1:00 PM CDT
- Expired
- Apr 16, 2021, 10:44 AM CDT
- In force
- 20 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 146 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ouachita River at Camden (CAMA4). The gauge peaked at 29.76 ft at Mar 31, 2021, 4:00 AM CDT.
- Action stage
- 25.5 ft
- Minor stage
- 26 ft
- Moderate stage
- 36 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07362000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 26, 6:11 AM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Mar 26, 6:11 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 611 AM CDT Fri Mar 26 2021 .AVIATION...Updated w/ a discussion for the 26/12Z TAFs Some patchy FG/BR was noted over portions of Wrn and S/Wrn AR this AM, however reduced VIS seems to be isolated to only a few terminals. Reduced VIS and CIGs will lkly persist through a few hours after sunrise before eventually mixing out, w/ VFR condns prevailing thereafter. Winds will vary through the PD, beginning as E-N/Erly and veering to become more S/Erly across the state. /232/ && .PREV DISCUSSION...(ISSUED 359 AM CDT Fri Mar 26 2021) SHORT TERM...Today Through Saturday Night Recent mesoanalysis data indicated a broad troughing pattern across the CONUS w/ an embedded shortwave perturbation descending out of the PAC-N/W. At the sfc, a broad area of anticyclonic flow/subsidence has settled over the Natural State, promoting calmer wx condns and some patchy valley FG. Fri...Calm wx condns will prevail as sfc high pressure shifts E/wrd and a new region of low pressure develops in the lee of the Frnt Range. The ensuing sfc pres grad will allow for S/Erly winds to overspread the FA. Warming condns will be noted around the region w/ seasonal temps and clear skies. Overnight Fri...The aforementioned trof will cont to dig S/wrd into the far Srn US over NM/TX, retaining a slightly pos tilt. As such, a broad swath of S/Wrly mean flow will overspread the Natural State Sat. At the sfc, low pres will be positioned over Wrn TX, coming into phase w/ upper lvl support, and a narrow nose of lower pres will extend N/Ewrd through the Ozark Plateau, bordering an approaching cold frnt. Sat morning...a weak warm frnt extending E/wrd from the sfc low will be draped over the Red River valley and across Srn AR, lkly S of the I-40 corridor. Persisting WAA and Srly sfc flow will lkly yield prominent low-lvl moisture w/ a plume of 55F Td's co-located w/ the leading edge of this bndry, and mid-60s Td's over far Srn AR. Broad WAA/isentropic ascent coupled w/ prominent low-lvl moisture suggests some scattered PoP coverage over Srn AR, lkly elevated in nature through the early morning hours of Sat. Through the day Sat...Evolution of the warm frnt remains reasonably consistent per 00Z suite guidance, w/ the frnt slowly advancing N/wrd through the afternoon. GFS/ECMWF sfc progs indicate the frnt easily clearing the Nrn portion of the state, while the NAM remains slightly more conservative near the AR/MO border, nevertheless, either soln suggests the potential for destabilization over the Srn and S/Ern portion of the FA later in the afternoon, however morning convective activity will certainly play a role in the magnitude of destabilization that will be necessary. Lingering cloud cover invof the warm frnt may once again inhibit diurnal/radiational heating, however prominent WAA is still progging fcst afternoon T's in the low to mid-70s. This in conjunction w/ increasing sfc moisture...e.g. Td's in the mid to upper 60's along the I-40/US 67-167 corridor will support a plume of MLCAPE in excess of 1500-2000 J/kg. Given the displacement of the upper trof relative to the primary low-lvl forcing, mild weaknesses in vertical wind profiles are evident in pt fcst soundings over Srn AR, however bulk shear values of 50-60 kts could still support discrete updraft development. Sat afternoon timeframe is just coming into CAM guidance range at issuance of this fcst, however the last two synoptic runs depict a semi-discrete storm mode across Srn AR through the afternoon and evening w/ all svr hazards possible including large hail, damaging winds and perhaps a tornado. Through Sat night...A cold frnt will enter the state from the N/W and lkly result in another BKN band of storms before encountering any ongoing convection and promoting cold pool consolidation/upscale growth into a larger scale line of thunderstorms, w/ the frnt lkly clearing the state by Sun morning. LONG TERM...Sunday Through Thursday Showers/thunderstorms will be on the way out to begin the period. The cold front that brought precipitation during the first part of the weekend will settle along the Gulf Coast on Sunday. High pressure behind the front will bring drier air into the region. The high will head to the east on Monday. Return flow/increasing moisture and a weak system arriving from the southern Plains may result in a few showers in southern/eastern Arkansas Monday afternoon and evening. After a brief lull on Tuesday, a new cold front will be on our doorstep from the west late Tuesday into Wednesday with good chances of showers and thunderstorms. Overall, the pattern does not suggest much in the way of severe weather or flooding in the coming days. Temperatures will be at/above normal overall, and a little below normal toward the end of the period behind midweek cold front. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...GREEN
Hazardous weather outlook, Mar 26, 4:13 AM CDT, 6 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 413 AM CDT Fri Mar 26 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-270915- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 413 AM CDT Fri Mar 26 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Patchy fog may be seen in and around the lower valleys of the Ozark and Ouachita terrain Friday morning, however widespread visibility reductions are not anticipated. Otherwise, no hazardous weather is forecast. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday Scattered thunderstorms will be possible over the southern portion of the state Saturday, some of which could be strong to severe at times. Primary hazards will include large hail and damaging winds. Additionally locally heavy rainfall may pose an isolated flash flooding threat. Another round of thunderstorms will be possible for the region Tuesday through Wednesday, however no organized severe weather is anticipated at this time. .Spotter Information Statement... Spotter activation is not anticipated. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:56 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 19 days |
| Mar 26, 10:56 AM CDT | River Flood Warning | LZK | Prairie | 22 days |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.